A note on the zeros of exponential polynomials
Compositio Mathematica, Tome 31 (1975) no. 2, pp. 109-113.
@article{CM_1975__31_2_109_0,
     author = {van der Poorten, Alferd J.},
     title = {A note on the zeros of exponential polynomials},
     journal = {Compositio Mathematica},
     pages = {109--113},
     publisher = {Noordhoff International Publishing},
     volume = {31},
     number = {2},
     year = {1975},
     zbl = {0318.30005},
     mrnumber = {390188},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__31_2_109_0/}
}
TY  - JOUR
AU  - van der Poorten, Alferd J.
TI  - A note on the zeros of exponential polynomials
JO  - Compositio Mathematica
PY  - 1975
DA  - 1975///
SP  - 109
EP  - 113
VL  - 31
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1975__31_2_109_0/
UR  - https://zbmath.org/?q=an%3A0318.30005
UR  - https://www.ams.org/mathscinet-getitem?mr=390188
LA  - en
ID  - CM_1975__31_2_109_0
ER  - 
Van der Poorten, A. J. A note on the zeros of exponential polynomials. Compositio Mathematica, Tome 31 (1975) no. 2, pp. 109-113. http://www.numdam.org/item/CM_1975__31_2_109_0/

[1] C.J. Moreno: The zeros of exponential polynomials (1). Comp. Math. vol. 26 (1973) 69-78. | Numdam | MR 318460 | Zbl 0267.33001

[2] R. Tijdeman: An auxiliary result in the theory of transcendental numbers. J. Number Th. 5 (1973) 80-94. | MR 316395 | Zbl 0254.10027